Alert archive / Alabama / Tornado Warnings in 2007

Tornado Warning 11, NWS Tallahassee, FL

March 1, 2007Henry County, Alabama

NWS Tallahassee, FL issued this tornado warning at Mar 1, 2007, 1:53 PM CST for Henry County, Alabama. It was in force for 35 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 1:53 PM CST (19:53 UTC)
Expired
Mar 1, 2007, 2:28 PM CST
In force
35 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Henry County, AL

What was reported inside it

TimeReportWhereRemark
Mar 1, 1:55 PM CSTTSTM WND DMGW Abbeville, ALSTATE ROAD 7 WEST OF ABBEVILLE. TREES AND POWERLINES DOWN.
Mar 1, 2:05 PM CSTTORNADO 13 W Abbeville, ALBETHLEHEM COMMUNITY. 28 MOBILE HOMES DAMAGED OR DESTROYED. MINOR INJURIES. NWS STORM SURVEY CONFIRMS EF-1 DAMAGE.
Mar 1, 2:05 PM CSTTORNADO3 Nw Abbeville, ALSR10. TRACTOR TRAILER OVERTURNED.
Mar 1, 2:05 PM CSTTORNADO3 Sw Abbeville, ALSR27 AND CR40. SEVERAL HOMES DAMAGED. TREES AND POWERLINES DOWN. ROADS BLOCKED.
Mar 1, 2:05 PM CSTTORNADO3 W Abbeville, ALBETHLEHEM COMMUNITY. SEVERAL HOMES DAMAGED. MINOR INJURIES. TOTAL NUMBER OF INJURIES NOT AVAILABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 9:47 AM CSTTornado Watch PDSSPC10 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
447 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 011953
TORTAE
ALC067-012045-
/O.NEW.KTAE.TO.W.0011.070301T1953Z-070301T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HENRY COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITY OF ABBEVILLE

* UNTIL 245 PM CST

* AT 150 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  POSSIBLE TORNADO 12 MILES WEST OF ABBEVILLE...OR ABOUT 12 MILES
  EAST OF OZARK...MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  ABBEVILLE BY 200 PM CST...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THURSDAY EVENING
FOR SOUTHEAST ALABAMA AND SOUTHWESTERN FLORIDA AND SOUTHWESTERN
GEORGIA.

LAT...LON 3170 8541 3140 8541 3151 8515 3153 8506
      3160 8507 3169 8513 3175 8518 3170 8521

$$

25-CAMP
2 follow-up statements
000 
WWUS52 KTAE 012004
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 PM EST THU MAR 1 2007

ALC067-012045-
/O.CON.KTAE.TO.W.0011.000000T0000Z-070301T2045Z/
HENRY AL-
204 PM CST THU MAR 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR NORTHERN
HENRY COUNTY...

AT 200 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO.  THIS
TORNADO WAS LOCATED NEAR ABBEVILLE...MOVING NORTHEAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  SCREAMER BY 210 PM CST...
  8 MILES NORTHWEST OF WALTER F. GEORGE LOCK AND DAM BY 215 PM CST...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THURSDAY EVENING
FOR SOUTHEAST ALABAMA AND SOUTHWESTERN FLORIDA AND SOUTHWESTERN
GEORGIA.

LAT...LON 3170 8541 3148 8539 3151 8515 3153 8506
      3160 8507 3169 8513 3175 8518 3170 8521

$$
25-CAMP
000 
WWUS52 KTAE 012028
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EST THU MAR 1 2007

ALC067-012039-
/O.CAN.KTAE.TO.W.0011.000000T0000Z-070301T2045Z/
HENRY AL-
229 PM CST THU MAR 1 2007

...THE TORNADO WARNING FOR NORTHERN HENRY COUNTY IS CANCELLED...

THE TORNADIC THUNDERSTORM HAS EXITED HENRY COUNTY.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THURSDAY EVENING
FOR SOUTHEAST ALABAMA AND SOUTHWESTERN FLORIDA AND SOUTHWESTERN
GEORGIA.

LAT...LON 3170 8541 3148 8539 3151 8515 3153 8506
      3160 8507 3169 8513 3175 8518 3170 8521

$$

25-CAMP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 1, 1:20 PM CST, 33 minutes earlier.

Area forecast discussion, Mar 1, 1:20 PM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EST THU MAR 1 2007

.SYNOPSIS...CONVECTION CONTINUES TO FIRE ALONG AND JUST TO THE S OF
THE WARM FRONT AS IT PUSHES THROUGH THE CWA EARLY THIS AFTERNOON.
SUPERCELLS ARE BEGINNING TO DEVELOP ACROSS SE AL AND THE WESTERN FL
PANHANDLE...AND SOME OF THESE WILL BE CAPABLE OF SPAWNING TORNADOES
AS THEY HEAD OFF TO THE NE...WHILE THE ENTIRE AREA OF STORMS MOVES
SLOWLY EASTWARD. THE TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE
CWA UNTIL 8 PM EST...7 PM CST..AS THE MAIN SQUALL LINE IS STILL WELL
OFF TO THE WEST IN ITS DEVELOPMENTAL STAGES. OVER THE COASTAL
WATERS...WINDS AND SEAS ARE MAINTAINING THEIR SLOW ASCENT...AND
APPEAR ON TRACK TO REACH SCA LEVELS BEFORE THE AFTERNOON IS
THROUGH.

&&

.SHORT TERM...AS MENTIONED ABOVE...WITH THE PRE-FRONTAL SQUALL LINE
STILL WELL OFF TO OUR WEST...THE THREAT FOR SEVERE THUNDERSTORMS
WITH DAMAGING WINDS AND POSSIBLE TORNADOES WILL CONTINUE WELL INTO
THIS EVENING. THE SHEAR PROFILE ACROSS THE REGION WILL BECOME LESS
DIRECTIONAL AND MORE LINEAR AHEAD OF THE SQUALL LINE...BUT THE SPEED
SHEAR SHOULD REMAIN STRONG ENOUGH TO SUPPORT DERECHOES AND POSSIBLE
TORNADOES WITH THE SQUALL LINE ITSELF. THE COLD FRONT IS EXPECTED TO
MOVE THROUGH VERY LATE TONIGHT WITH COOLER AND DRIER BUILDING IN
...BUT IT MAY STALL OVER NE FL AND ALLOW A WEAK WAVE TO DEVELOP AND
MOVE ALONG IT OVER THE NE GULF. THE GFS APPEARS TO BE OVERDONE WITH
THIS WAVE AT THE PRESENT TIME...SO WILL TRIM BACK MAV POPS AT LEAST
20-30 PERCENT ACROSS THE SE FL BIG BEND. ANOTHER WEAK SHORTWAVE MAY
ATTEMPT TO PULL SOME MOISTURE FROM THE STALLED OUT FRONT BACK TO THE
N ON SATURDAY... BEFORE A STRONG SFC RIDGE EJECTS EVERYTHING OUT TO
THE E LATER ON SUNDAY.

&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT...THE GFS SHOWS RAIN
CHANCES CONTINUING OVER MOST OF THE LOCAL REGION DUE TO THE PRESENCE
OF THE AFOREMENTIONED FRONT. THIS FRONT GETS A GOOD KICK LATE SUNDAY
AS THE UPPER THROUGH DIGS DEEPER AND STRONG SURFACE HIGH BUILDS IN
THE WEST. THE REMAINDER OF THE FORECAST PERIOD WILL BE DRY WITH
BELOW NORMAL TEMPS. A WIDESPREAD LIGHT FREEZE IS POSSIBLE MONDAY
MORNING.

&&

.MARINE...MAIN CONCERN WILL BE TIMING THE END OF THE SCA WHICH WILL
LAST THROUGH TONIGHT AND INTO FRIDAY MORNING.

&&

.AVIATION...MESSY DAY ACROSS THE FORECAST AREA FOR AVIATION. WARM
FRONT WILL SLOWLY PULL NORTH ACROSS THE AREA THROUGH THE DAY WITH
SCATTERED TO NUMEROUS SHOWER ACTIVITY. GENERALLY LOOKING AT MVFR
CONDITIONS FOR CIGS/VIS WITH THE SHOWERS WITH TEMPO THUNDERSTORMS
BRINGING CONDITIONS DOWN INTO THE IFR RANGE AND PERHAPS A BIT LOWER
WITH ANY REALLY HEAVY DOWNPOURS. WINDS WILL ALSO BE RATHER GUSTY
WITH FREQUENT GUSTS THIS AFTERNOON INTO THE 15 TO 20 KNOT RANGE. COLD
FRONT WILL THEN APPROACH AND CROSS THE AREA DURING THE EVENING AND
FIRST PART OF THE NIGHT. A BAND OF SHOWERS AND THUNDERSTORMS...SOME
STRONG TO SEVERE IS LIKELY WITH THIS FRONT. BEST CHANCE FOR THESE
SEVERE STORMS WILL BE DURING THE LATE AFTERNOON AND EARLY TO MID
EVENING FROM KDHN TO KABY AND KPFN THEN SPREADING TO KTLH AND KVLD
DURING THE MID EVENING AND EARLY MORNING HOURS.

&&

.FIRE WEATHER...WILL UPGRADE THE FIRE WX WATCH TO A RED FLAG WARNING
ACROSS THE FL PANHANDLE ON FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  55  69  38  65  42 /  90  20  10  10  30
PANAMA CITY  55  68  42  69  43 /  90  10  10  10  20
DOTHAN       48  69  39  68  38 /  90  10  10  10  20
ALBANY       54  66  40  68  38 /  90  10  10  10  20
VALDOSTA     55  66  40  65  42 /  90  20  10  10  30
CROSS CITY   61  67  48  64  45 /  80  30  10  20  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FRIDAY AFTERNOON FOR INLAND WALTON...
HOLMES...WASHINGTON...JACKSON...GULF...CALHOUN...LIBERTY...GADSDEN...
AND LEON.
GM...SCA ALL LEGS.

&&

AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...GOULD
LONG TERM...BARRY
Hazardous weather outlook, Mar 1, 4:11 AM CST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM EST THU MAR 1 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-021015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
511 AM EST THU MAR 1 2007 /411 AM CST THU MAR 1 2007/

..MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS
MOST OF THE LOCAL TRI-STATE REGION...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL DEVELOP AHEAD OF A STRONG COLD FRONT. SOME OF THE STORMS WILL
LIKELY BECOME SEVERE TODAY AND TONIGHT WITH DAMAGING STRAIGHT LINE
WINDS AND A FEW TORNADOES. ONE OR TWO OF THE TORNADOES MAY BE
STRONG. THE STORM PREDICTION CENTER HAS HIGHLIGHTED MOST OF THE
LOCAL REGION FOR A MODERATE RISK OF SEVERE THUNDERSTORMS. A HIGH
RISK AREA COVERING A LARGE PORTION OF ALABAMA JUST MISSES OUR
SOUTHEAST ALABAMA ZONES. WINDS AND SEAS INCREASING OUT AHEAD OF
THE FRONT WILL BRING ADVISORY LEVEL CRITERIA TO THE COASTAL
WATERS THIS AFTERNOON AND INTO EARLY FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MUCH DRIER AND
COOLER WEATHER WILL FILTER IN BEHIND THE FRONT FRIDAY. THE FRONT
IS EXPECTED TO STALL ACROSS NORTH CENTRAL FLORIDA BY LATE FRIDAY
AND MAY MEANDER BACK TO THE NORTH BRINGING RAIN CHANCES TO THE AREA
OVER THE WEEKEND. STRONG HIGH PRESSURE WILL BUILD IN FROM THE
NORTHWEST LATE SUNDAY PUSHING THE FRONT AND EXPECTED CLOUD COVER
WELL TO THE SOUTHEAST. DRY WEATHER AND BELOW NORMAL TEMPERATURES
ARE EXPECTED INTO MID NEXT WEEK.

.SPOTTER STATEMENT...
SPOTTER ACTIVATION IS VERY LIKELY TODAY AND TONIGHT. SPOTTERS
SHOULD BE CONSIDERED ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR
WARNING COVERING OUR REGION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BARRY

In the hours before

Special weather statement, Mar 1, 10:07 AM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 AM EST THU MAR 1 2007

ALZ065-066-011645-
COFFEE-DALE-
1007 AM CST THU MAR 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND DALE
COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 1045 AM CST

AT 1004 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES SOUTH OF ELBA...MOVING
NORTHEAST AT 35 MPH.

THESE STORMS WILL BE NEAR...
  NEW BROCKTON BY 1015 AM CST.
  ARITON BY 1040 AM CST.

SMALL HAIL...AND WINDS GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH
THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

14-MROCZKA
Special weather statement, Mar 1, 11:58 AM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1258 PM EST THU MAR 1 2007

FLZ007-011830-
INLAND WALTON-
1158 AM CST THU MAR 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN WALTON
COUNTY IN THE FLORIDA PANHANDLE...

* UNTIL 1230 PM CST

AT 1154 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DORCAS...OR 11 MILES NORTHEAST OF
CRESTVIEW...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL...AND WINDS GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS
STORM.

14-MROCZKA
Local storm report, Mar 1, 1:36 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TORNADO          SW ENTERPRISE           31.31N 85.85W
03/01/2007                   COFFEE             AL   EMERGENCY MNGR

            EM REPORTED TORNADO ON GROUND OVER ENTERPRISE MUNICIPAL
            AIRPORT. NO DAMAGE REPORTS YET.

0220 PM     TORNADO          LEVEL PLAINS            31.30N 85.78W
03/01/2007                   DALE               AL   EMERGENCY MNGR

            TORNADO REPORTED ON GROUND ON CR1 NEAR LEVEL PLAINS. NO
            DAMAGE REPORTS YET.

0225 PM     TORNADO          ENTERPRISE              31.31N 85.85W
03/01/2007                   COFFEE             AL   PUBLIC

            TORNADO REPORTED ON GROUND ON FT RUCKER BLVD IN
            ENTERPRISE. NO DAMAGE REPORTS YET.

&&

LANIER
Local storm report, Mar 1, 1:43 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             OZARK                   31.46N 85.64W
03/01/2007  E1.75 INCH       DALE               AL   PUBLIC

            GOLF BALL SIZE HAIL REPORTED.

0235 PM     HAIL             NEWTON                  31.33N 85.60W
03/01/2007  E1.00 INCH       DALE               AL   PUBLIC

            QUARTER SIZED HAIL REPORTED

&&

LANIER
Local storm report, Mar 1, 1:49 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
249 PM EST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          ENTERPRISE              31.31N 85.85W
03/01/2007                   COFFEE             AL   NWS EMPLOYEE

            IN COFFEE COUNTY...1/8 MILE WIDE DAMAGE PATH THROUGH
            ENTERPRISE. POSSIBLY DOZENS OF HOMES DAMAGED. BASED ON
            RADAR...TORNADO WENT THROUGH ENTERPRISE AT 110PM CST.

&&

LANIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 10:41 AM CSTTornado WarningTAECoffee49 min
Mar 1, 11:27 AM CSTTornado WarningTAECoffee, Dale48 min
Mar 1, 12:10 PM CSTTornado WarningTAECoffee35 min
Mar 1, 12:36 PM CSTSevere Thunderstorm WarningTAEGeneva39 min
Mar 1, 12:47 PM CSTTornado WarningTAECoffee, Geneva43 min
Mar 1, 1:09 PM CSTTornado WarningTAEDale51 min
Mar 1, 1:43 PM CSTSevere Thunderstorm WarningTAEHenry47 min

Nearby

Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.